MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 27MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 27MM; SCREW, FIXATION, BONE
Model Number 02.226.027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The implant(s) was not returned, and the investigation is completed based on the supplied image(s).The image(s) was reviewed, and the complaint condition(s) of threads peeling was confirmed as the image showed threads from the screw have come apart.As the implant(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided there is no indication that a design or manufacturing issue contributed to the complaint as the circumstances during the time of the event are unknown.No new malfunctions were observed during this investigation that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during foot surgery, performing a left first mt osteotomy using 3.0 headless compression short thread screw, while inserting the headless screw, the surgeon noticed some difficulty in fully seating the screw head.Intra operatively x-ray taken identified a peeling of the threads of the screw.Thus, the screw was removed and replaced with a new screw.X-rays showed everything was optimal.There was a surgical delay of fifteen (15) minutes.No patient consequence reported.This report is for one (1) 3.0mm headless compression screw-short thread 27mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A product investigation was completed: visual inspection of the complaint device showed the distal threads had broken off.A dimensional inspection was not performed, due to post-manufacturing damage.The current drawing was reviewed, no design issues or discrepancies were identified.This complaint is confirmed, as the distal threads had broken off.No definitive root cause could be determined, based on the provided information.There was no indication, that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 27MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11424006
Report Number2939274-2021-01209
Device Sequence Number4090992
Product Code HWC
UDI-Device Identifier10886982058003
UDI-Public(01)10886982058003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.027
Device Catalogue Number02.226.027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/31/2021
Patient Sequence Number1
Patient Age51 YR